Strengthening Chvatal-Gomory cuts and Gomory fractional cuts

Letchford, A. N. and Lodi, A. (2002) Strengthening Chvatal-Gomory cuts and Gomory fractional cuts. Operations Research Letters, 30 (2). pp. 74-82. ISSN 0167-6377

Full text not available from this repository.

Abstract

Chvatal–Gomory and Gomory fractional cuts are well-known cutting planes for pure integer programming problems. Various methods for strengthening them are known, for example based on subadditive functions or disjunctive techniques. We present a new and surprisingly simple strengthening procedure, discuss its properties, and present some computational results.

Item Type:
Journal Article
Journal or Publication Title:
Operations Research Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43616
Deposited By:
Deposited On:
11 Jul 2011 18:02
Refereed?:
Yes
Published?:
Published
Last Modified:
28 Apr 2020 01:53